MathSciNet Relay Station
MathSciNet bibliographic data
MR2841824 47H05 (47H09)
Shatanawi, W. Fixed point theorems for nonlinear weakly $C$-contractive mappings in metric spaces. Math. Comput. Modelling 54 (2011), no. 11-12, 2816–2826.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement